# SDR SCNA20140210033

- Difficulty date: January 14, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, AFT BULKHEAD, STA 500D, L27L, LOWER ANGLE SUPPORT FOR BULKHEAD PANEL, ANGLE HAS CORROSION AREAS.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS. FABRICATED REPLACEMENT ANGLE.  INSTALLED REPLACEMENT SUPPORT ANGLE.
